A natural class of generalized fibonacci chains

Z.Y. Wen, F.H.G.M. Wijnands, J. Lamb

    Research output: Contribution to journalArticleAcademicpeer-review

    22 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)3689-3706
    JournalJournal of physics A: mathematical and general
    Volume27
    Issue number11
    Publication statusPublished - 1994

    Keywords

    • METIS-112319

    Cite this

    Wen, Z. Y., Wijnands, F. H. G. M., & Lamb, J. (1994). A natural class of generalized fibonacci chains. Journal of physics A: mathematical and general, 27(11), 3689-3706.